Alert archive / Colorado / Frost Advisories in 2012

Frost Advisory 1, NWS Pueblo, CO

September 13, 20125 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Sep 13, 2012, 4:17 AM MDT for 5 counties in Colorado. It took effect at Sep 14, 2012, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2012, 4:17 AM MDT (10:17 UTC)
In effect from
Sep 14, 2012, 12:00 AM MDT
Expired
Sep 14, 2012, 8:00 AM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 10.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2012-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2012-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2930 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WWUS75 KPUB 131017
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
417 AM MDT THU SEP 13 2012

COZ069>071-131630-
/O.NEW.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
417 AM MDT THU SEP 13 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES OF 30 TO 35 ARE EXPECTED IN THE
  SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY.

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$

HODANISH
6 follow-up statements
268 
WWUS75 KPUB 131532
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
932 AM MDT THU SEP 13 2012

COZ069>071-132200-
/O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
932 AM MDT THU SEP 13 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES OF 30 TO 35 ARE EXPECTED IN THE 
  SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY. 

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
630 
WWUS75 KPUB 132001
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
201 PM MDT THU SEP 13 2012

COZ069>071-140215-
/O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
201 PM MDT THU SEP 13 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE
  ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT. FROST WILL BE LIKELY.

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
990 
WWUS75 KPUB 140131
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
731 PM MDT THU SEP 13 2012

COZ069>071-140745-
/O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
731 PM MDT THU SEP 13 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE
  ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT AND FROST WILL BE
  LIKELY BY SUNRISE FRIDAY MORNING. 

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
377 
WWUS75 KPUB 140519
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1119 PM MDT THU SEP 13 2012

COZ069>071-141130-
/O.CON.KPUB.FR.Y.0001.120914T0600Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1119 PM MDT THU SEP 13 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT FRIDAY. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE 
  ANTICIPATED IN THE SAN LUIS VALLEY TONIGHT AND FROST WILL BE 
  LIKELY BY SUNRISE FRIDAY MORNING. 

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
409 
WWUS75 KPUB 141044
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
444 AM MDT FRI SEP 14 2012

COZ069>071-141400-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
444 AM MDT FRI SEP 14 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ARE
  ANTICIPATED IN THE SAN LUIS VALLEY THIS MORNING AND FROST WILL
  BE LIKELY.

* IMPACT...TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
162 
WWUS75 KPUB 141335
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
735 AM MDT FRI SEP 14 2012

COZ069>071-141445-
/O.EXP.KPUB.FR.Y.0001.000000T0000Z-120914T1400Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
735 AM MDT FRI SEP 14 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. 

THE FROST ADVISORY THAT WAS IN EFFECT FOR THE SAN LUIS VALLEY
WILL BE ALLOWED TO EXPIRE AT 8 AM MDT AS THE SUN COMES UP AND
TEMPERATURES RISE ABOVE FREEZING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 13, 4:08 AM MDT, 9 minutes earlier.

Area forecast discussion, Sep 13, 4:08 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
408 AM MDT THU SEP 13 2012

.SHORT TERM...

(TODAY AND TONIGHT)

...FROST ADVISORY FOR THE SAN LUIS VALLEY...

CURRENTLY...

WEATHER SYSTEM THAT HAS BROUGHT WIDESPREAD BENEFICIAL RAIN/SNOW TO
MOST OF THE REGION WAS MOVING OUT OF THE STATE. SOME LIGHT RAIN WAS
STILL NOTED OVER THE FAR SE BUT THIS WILL LIKELY END AFTER SUNRISE.
OTHERWISE...QUITE A BIT OF CLOUDS WERE STILL NOTED OVER THE REGION.

TODAY...

CLOUDS WILL GRADUALLY DECREASE FROM NW TO SE AS THE MORNING
PROGRESSES...AND BY THIS AFTERNOON I EXPECT MOSTLY SUNNY SKIES MOST
REGIONS. MTNS MAY SEE MORE CLOUDS AT RIDGETOPS...BUT ANY PRECIP WILL
BE FAR ISOLATED IN THE MTNS...WITH THE BEST CHANCES IN THE SAN JUANS
AND S SANGRES. TEMPS TODAY WILL BE COOL WITH HIGHS IN THE 60S TO
AROUND 70 PLAINS/VALLEYS AND 40S AND 50S MTNS.

TONIGHT...

MAIN CONCERN IS COOL TEMPS IN THE SAN LUIS VALLEY. WITH CLEAR SKIES
AND RECENT PRECIP SHOULD SEE TEMPS GET DOWN INTO THE LOWER 30S OVER
QUITE A FEW AREAS AND DWPTS SHOULD BE RELATIVELY HIGH...SO FROST
WILL BE A CONCERN TONIGHT IN THE VALLEY.

OTHERWISE...EXPECT A COOL CLEAR NIGHT ACROSS THE FCST AREA WITH 40S
PLAINS. \/HODANISH

.LONG TERM...

(FRIDAY-WEDNESDAY)

FRIDAY-SATURDAY NIGHT...UPPER LEVEL RIDGING ACROSS THE DESERT SW
AND GREAT BASIN BUILDS INTO WESTERN COLORADO ON FRIDAY AND FLATTENS
ACROSS THE STATE THROUGH THE DAY ON SATURDAY...AS AN EASTERN PACIFIC
SHORT WAVE BEGINS TO MOVE ONSHORE ACROSS THE PACIFIC NORTHWEST.
WARMER AND DRY AIR ASSOCIATED WITH BUILDING RIDGE WILL ALLOW FOR
DRY CONDITIONS AND HIGH TEMPERATURES WARMING BACK TO AT OR SLIGHTLY
ABOVE SEASONAL AVERAGES INTO THE EARLY WEEKEND. HOWEVER...THE DRY
AIR...CLEAR SKIES AND GENERALLY LIGHT WINDS WILL ALLOW FOR CHILLY
OVERNIGHT LOWS ALONG WITH THE POTENTIAL FOR FREEZING TEMPERATURES
ESPECIALLY ACROSS THE SAN LUIS VALLEY SATURDAY MORNING.

SUNDAY-MONDAY NIGHT...PAC NW SHORT WAVE TROUGH CONTINUES TO MOVE
ACROSS THE NORTHERN TIER OF STATES ON SUNDAY WITH MODELS DIFFERING
ON STRENGTH AND AMPLITUDE OF SYSTEM. THE LATEST ECMWF CONTINUES TO
BE THE STRONGEST AND DEEPEST WITH THE SYSTEM BRINGING A BROAD UPPER
TROUGH ACROSS THE ROCKIES SUNDAY NIGHT WITH STRONG COLD FRONT MOVING
ACROSS EASTERN COLORADO MONDAY MORNING. THE LATEST GFS...HOWEVER...IS
LESS AMPLIFIED WITH THE SYSTEM...WITH A WEAKER COLD FRONT AND KEEPS
THE BEST LIFT WITH THE SYSTEM NORTH AND EAST OF THE AREA. WITH SAID
MODEL DIFFERENCES...HAVE KEPT CURRENT SLIGHT CHANCE POPS ACROSS THE
HIGHER TERRAIN SUNDAY AFTERNOON THROUGH MONDAY NIGHT...KEEPING THE
PLAINS DRY FOR NOW...SAVE ALONG THE PALMER DVD AND RATON MESA MONDAY
WITH NORTHERLY WINDS ASSOCIATED WITH THE FRONT. WITH WARM AIR IN
PLACE UNDER FLAT RIDGE AND INCREASING WESTERLY FLOW ALOFT...SUNDAY
LOOKS TO BE THE WARMEST DAY OF THE WEEK WITH HIGHS IN THE MID 70S TO
UPPER 80S ACROSS THE HIGH VALLEYS AND PLAINS...WITH PASSING COLD
FRONT KNOCKING TEMPS DOWN SOME 10-20F FOR MONDAY.

TUESDAY-WEDNESDAY...MODELS KEEP A BROAD UPPER TROUGH MOVING ACROSS
THE CENTRAL CONUS ON TUESDAY WITH SECONDARY ENERGY DIGGING ACROSS
THE UPPER MIDWEST ON WEDNESDAY. MODELS CONTINUE TO DIFFER ON
STRENGTH OF SECONDARY TROUGH AND COLD FRONT...AND HAVE KEPT A DRY
FORECAST FOR NOW...WITH SLIGHT WARMING TUESDAY AND SLIGHT COOLING
AGAIN FOR WEDNESDAY. -MW

&&

.AVIATION...

SOME LOW CLOUDS WILL AFFECT KCOS EARLY THIS MORNING AND EXPECT THESE
IFR CIGS TO BREAK UP BETWEEN 14 AND 15Z. VFR IS EXPECTED THEREAFTER.

KPUB MAY BE A BIT PROBLEMATIC THIS MORNING. AT 330 AM...KPUB HAD NO
LOW/MID CLOUDS BUT A HIGH OVC. T/TD SPREADS WERE LOW. CURRENT TAF IS
VFR BUT I CANNOT RULE OUT SOME LOW CLOUDS/FOG DEVELOPING LATER THIS
MORNING. FOR NOW PLAN TO LEAVE TAF VFR UNTIL I HAVE EVIDENCE TO
CHANGE IT.

KALS SHOULD REMAIN VFR THIS MORNING AND CONTINUE THROUGH NEXT 24.
HOWEVER CANNOT RULE OUT SOME BRIEF GROUND FOG LATER THIS MORNING AND
TOMORROW MORNING.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM MDT FRIDAY FOR
COZ069>071.

&&

23/23
Hazardous weather outlook, Sep 12, 8:51 PM MDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT WED SEP 12 2012

COZ058>089-093>099-140300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
851 PM MDT WED SEP 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE FOR ELEVATIONS
ABOVE 11000 FEET TONIGHT. ACCUMULATIONS WILL GENERALLY BE LESS
THAN ONE INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FIRST FREEZE OF THE YEAR WILL BE POSSIBLE THURSDAY NIGHT INTO
FRIDAY MORNING OVER THE SAN LUIS VALLEY. OVERNIGHT LOWS MAY DROP
INTO THE UPPER 20S. PRECAUTIONS SHOULD BE MADE TO BRING SENSITIVE
PLANTS INDOORS.

A RETURN TO DIURNALLY AND TERRAIN DRIVEN THUNDERSTORMS IS FORECAST
ON SUNDAY BEFORE ANOTHER STORM SYSTEM IMPACTS THE REGION ON MONDAY.
INCREASED CHANCES FOR THUNDERSTORMS ARE POSSIBLE BY MONDAY AFTERNOON
AND EVENING...ESPECIALLY OVER THE EASTERN MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

44/10

In the hours before

Local storm report, Sep 12, 11:13 PM MDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1113 PM MDT WED SEP 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       3 NNE CASCADE           38.94N 104.95W
09/12/2012  M0.45 INCH       EL PASO            CO   TRAINED SPOTTER

            REPORTED IN THE WALDO CANYON BURN SCAR. MOST FELL SINCE
            515AM MDT.

1113 AM     HEAVY RAIN       6 NNW COLORADO SPRINGS  38.90N 104.87W
09/12/2012  M0.82 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL SINCE 8 AM.

1130 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
09/12/2012  M0.80 INCH       EL PASO            CO   TRAINED SPOTTER

            0.20 INCHES FELL SINCE 924 AM.

1143 AM     HEAVY RAIN       4 NW COLORADO SPRINGS   38.87N 104.87W
09/12/2012  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0109 PM     HEAVY RAIN       5 SW BLACK FOREST       38.96N 104.75W
09/12/2012  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0109 PM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
09/12/2012  M1.18 INCH       FREMONT            CO   TRAINED SPOTTER

0154 PM     HEAVY RAIN       2 N WOODLAND PARK       39.02N 105.05W
09/12/2012  M1.06 INCH       TELLER             CO   TRAINED SPOTTER

0300 PM     HEAVY RAIN       5 NE AIR FORCE ACADEMY  39.03N 104.80W
09/12/2012  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0309 PM     HEAVY RAIN       4 NW COLORADO SPRINGS   38.88N 104.87W
09/12/2012  M1.12 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL SINCE 8 AM.

0315 PM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
09/12/2012  M1.21 INCH       EL PASO            CO   TRAINED SPOTTER

0316 PM     HEAVY RAIN       3 S MONUMENT            39.05N 104.88W
09/12/2012  M0.94 INCH       EL PASO            CO   TRAINED SPOTTER

0500 PM     HEAVY RAIN       4 SW SOUTH FORK         37.63N 106.67W
09/12/2012  M0.75 INCH       RIO GRANDE         CO   TRAINED SPOTTER

0514 PM     HEAVY RAIN       4 S AIR FORCE ACADEMY   38.93N 104.85W
09/12/2012  M1.48 INCH       EL PASO            CO   TRAINED SPOTTER

0557 PM     HEAVY RAIN       4 ESE HILLSIDE          38.25N 105.53W
09/12/2012  M0.66 INCH       CUSTER             CO   TRAINED SPOTTER

&&

EPETERSE

Nearby

Frost Advisories in Colorado, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.